# SDR C2XA05CL081

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 7,188 hours, 3,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13129
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LAST TWO EMERGENCY AISLE PATH LIGHT STRIPS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
